# SDR USAA2012062700019

- Difficulty date: June 2, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR16 TO FR18, Y254.  REPLACED DUMMY RAIL BETWEEN FR16 TO FR18, Y254 IAW A319 SRM 53-11-14 FIG 107 & 51-42-11.
